Table of Contents
ISRN Algebra
Volume 2011, Article ID 650969, 15 pages
http://dx.doi.org/10.5402/2011/650969
Research Article

Unital Four-Dimensional Lattice-Ordered Algebras with a Distributive Basis

1Department of Mathematics, Gebze Institute of Technology, 41400 Kocaeli, Turkey
2Department of Mathematics, University of Houston-Clear Lake, 2700 Bay Area Boulevard, Houston, TX 77058, USA

Received 5 May 2011; Accepted 2 June 2011

Academic Editors: V. De Filippis, W. Gao, and T. Nakatsu

Copyright © 2011 Mustafa Akkurt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Birkhoff and R. S. Pierce, “Lattice-ordered rings,” Anais da Academia Brasileira de Ciências, vol. 28, pp. 41–69, 1956. View at Google Scholar · View at Zentralblatt MATH
  2. P. Colville, G. Davis, and K. Keimel, “Positive derivations on f-rings,” Journal of the Australian Mathematical Society, vol. 23, no. 3, pp. 371–375, 1977. View at Google Scholar
  3. M. Henriksen and F. A. Smith, “Some properties of positive derivations on f-rings,” in Ordered Fields and Real Algebraic Geometry, vol. 8 of Contemporary Mathematics, pp. 175–184, American Mathematical Society, Providence, RI, USA, 1982. View at Google Scholar
  4. J. Ma and R. H. Redfield, “Positive derivations on Archimedean lattice-ordered rings,” Positivity, vol. 13, no. 1, pp. 165–191, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Ma, “Finite-dimensional lattice-ordered algebras with d-elements,” Journal of Algebra, vol. 280, no. 1, pp. 232–243, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Ma, “Lattice-ordered algebras with a d-basis,” Journal of Algebra, vol. 299, no. 2, pp. 731–746, 2006. View at Publisher · View at Google Scholar · View at MathSciNet